Items where journal is Mathematical Programming

Up a level
Export as [feed] Atom [feed] RSS
Group by: Creators | Item Type
Jump to: Article
Number of items: 2.

Article

Aouad, A and Segev, D (2019) The ordered k-median problem: surrogate models and approximation algorithms. Mathematical Programming, 177 (1-2). pp. 55-83. ISSN 0025-5610 OPEN ACCESS

Bertsimas, D, Lamperski, J and Pauphilet, J (2020) Certifiably optimal sparse inverse covariance estimation. Mathematical Programming, 184 (1-2). pp. 491-530. ISSN 0025-5610

This list was generated on Fri Apr 23 01:07:34 2021 BST.